# SDR CA990318027

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: NAS14740
- Condition: Sheared
- Location: Rt Mlg
- Part time: 11,506 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION OF THE MLG, THE FRONT RIGHT HAND BOLT ATTACHING THE GEAR LEG  WAS FOUND TO BE SHEARED.  OTHER BOLTS WERE INVESTIGATED WITH NO FAILURES.
